New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

neannie
New Member


Date Joined Sep 2006
Total Posts : 4
   Posted 9/3/2006 6:05 PM (GMT -7)   
Hi,
I finished my cancer treatment in May of 2006. I began taking Arimidex in June. At first I was fine. My energy was good and I felt like me! After about a month, I noticed some neck and back pain. I also feel tired and a little depressed. I have always been very active and am having trouble running and workingout. Is there someting I can take to combat these side effects or another drug I could opt for? Neannie sad

VixenV
New Member


Date Joined Jun 2006
Total Posts : 1
   Posted 9/4/2006 1:10 PM (GMT -7)   
Are you sure this is the Arimidex and not a musculo-skeletal problem? Perhaps you should check with the gym you use, and check out whether you have overdone some exercise. Certainly I would avoid drugs as a matter of course. Massage might be the answer.

neannie
New Member


Date Joined Sep 2006
Total Posts : 4
   Posted 9/4/2006 1:38 PM (GMT -7)   
Hi,
Thanks for your response. I work with a personal trainer just so I won't overdo it. I know many people who take Arimidex do experience muscle pain. I am pretty careful about my exercise. Massage does sound good!

Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 9/4/2006 8:48 PM (GMT -7)   
Neannie

I take Arimidex and have had body aches too. When I first started it I had noe problems for about 3 weeks and then the body aches started. The aches have not been as bad since I have been on it for several months. Stick it out and it will get better. Don't give up your exercise that is probably the best way to combat the aches. Good luck!

L&H
Bernadette
 
 


neannie
New Member


Date Joined Sep 2006
Total Posts : 4
   Posted 9/5/2006 6:15 AM (GMT -7)   
Thanks for your reply. I wll continue exercising. In fact I ran 2.5 miles yesterday. I was running 13 miles before I got sick....It's a start. I see my oncologist today so i'll see what she says. Thanks again for the encouraging words.

skeeter1
Regular Member


Date Joined Jun 2005
Total Posts : 97
   Posted 9/5/2006 9:25 AM (GMT -7)   

I too got bad muscle aches and pain with arimidex. I am on my feet long hours at work each day. I told my oncologist and he put me on aromasin instead. I still get some muscle aches but not as severe It is alot better now and I am able to work long hours with out alot of muscle pain. Good luck!!!

Skeeter1


neannie
New Member


Date Joined Sep 2006
Total Posts : 4
   Posted 9/5/2006 9:33 AM (GMT -7)   
Thanks for your response. I see my doctor today so I'll mention the aromsin and see what she says. Is it as effective as arimidex? What was your diagnosis?
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:13 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
217 Guest(s), 3 Registered Member(s) are currently online.  Details
rollout, bluelyme, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer